# SDR UIEA2025052900705

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 98,667 hours, 25,324 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CUTOUT, AFT LOWER CORNER FUSELAGE FOUND CRACKS INDICATION, ON OPEN HOLES: #4, POSITION 8 O'CLOCK (SKIN AND BEAR STRAP) APPROX AND HOLE #5, POSITION 8 O'CLOCK (SKIN) AND 2 O'CLOCK (BEAR STRAP) APPROX.( CRACKS WERE REPAIRED PER SRM 53-10-01-2R-1 REPAIR 1 DETAIL I AND TRE6753723 (CMA-TLS-25-0042). NO FURTHER DEFECTS NOTED. )
